# SDR SWAA2020070696529

- Difficulty date: June 16, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK HAS WEAR MARKS ON UPPER SURFACE STA 520.  REPAIRED NR 1 SEAT TRACK AT STA 520 PER SRM 53-00-52-2R-4 SEE WIP AND SUBTASK.
